# SDR CA120626015

- Difficulty date: June 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 1203P0005
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW COULD NOT RETRACT GEAR AFTER TAKEOFF. TROUBLESHOOTING FOUND THAT THE GEAR UP PRESSURE SWITCH ON THE POWER-PACK, HYDRAULIC HAD FAILED.
